# SDR DALA2020122804299

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSEPCTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGER UPPER/LOWER SURFACE LBL 10.45 BETWEEN STA 780+60 TO 780+64 AT FWD CARGO COMPARTMENT.  STRINGER REPAIRED, PER SRM 53-00-53.
